MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS
Catalog Number 317-05-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A slow flow rate issue occured when operating the equipment for ttm.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause of the reported issue could not be identified.Visual inspection noted the following: 1.One photo shows a small right chest pad sticker with lot number ngjr09452.One returned photo shows one or more chest pads in a bag with a note about low flow issues.The hydrogel layer appears to be absent from the surface of a pad.(b)(4) was opened to capture this finding.3.No conclusions can be drawn regarding the reported low flow issue from the returned photos as they do not clearly show the flow path of any pad.The labeling is found to be adequate.Per the ifu: 5.Attach the pad¿s line connectors to the patient line manifolds.Begin circulating water through the pads using either patient temperature control mode (automatic) or water temperature control mode (manual).If the pads fail to prime or a significant continuous air leak is observed in the pad return line, check connections, then if needed replace the leaking pad.6.Once the pads are primed, assure the flow rate displayed on the control panel is greater than 1.7 liters per minute, which is the minimum flow rate for a full pad kit (4)." a review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d,e,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A slow flow rate issue occured when operating the equipment for ttm.Per follow up information received via task on 18sep2025, the number of quantities affected was 1 and attached a photo of the arctic gel pad sample with the pad information for (b)(4).Per sample evaluation results received via task on 15jan2026, it was reported that the in the photo returned by the customer, the hydrogel layer appears to be absent from the pad surface.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23071058
Report Number1018233-2025-08199
Device Sequence Number4966303
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067(11)240617(17)260331(10)NGJR0945
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number317-05-02
Device Lot NumberNGJR0945
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown